MAUDE Adverse Event Report: QUALITY IN FLOW LTD. QINFLOW BLOOD & FLUID WARMER

QUALITY IN FLOW LTD. QINFLOW BLOOD & FLUID WARMER
Model Number QIF-01-12
Medical Device Problem Codes Overheating of Device (1437); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
At 0846 a fire alarm was activated in our pedi operating room 19.It was noted anesthesia blood warmer on iv pole was smoking and quickly turned to flames.At this point water was applied and fire extinguisher was activated.Fire was out and patient was unaffected.The system was sent to quarantine.
 
Additional Manufacturer Narrative
Despite multiple efforts, we were unable to replicate a similar failure scenario in our lab.Our interim conclusion is that a failure initiated in one of the hardware components, due to an abnormal extreme event and the component's performance deteriorated over prolonged operation of the system until full failure.This abnormal condition is could not be associated with any design, workmanship, or end users' actions.Following a comprehensive investigation, and based on the available data, we classified this event as a "singular event".The affected device will remain in the possession of the manufacturer for future investigation, as applicable.
 
Event or Problem Description
At 0846 a fire alarm was activated in our pedi operating room (b)(6).It was noted anesthesia blood warmer on iv pole was smoking and quickly turned to flames.At this point water was applied and fire extinguisher was activated.Fire was out and patient was unaffected.The system was sent to quarantine.

Brand Name
QINFLOW BLOOD & FLUID WARMER
Common Device Name
QINFLOW BLOOD & FLUID WARMER
Manufacturer (Section D)
QUALITY IN FLOW LTD.
23 ha-yetsira st.
central
petah tikva, 49512 51
IS  4951251
Manufacturer (Section G)
QUALITY IN FLOW LTD.
23 ha-yetsira st.
petah tikva, central 49512 51
IS   4951251
Manufacturer Contact
omer pechter
23 ha-yetsira st.
petah tikva, central 49512-51
IS   4951251
MDR Report Key16370734
Report Number3013429468-2023-00001
Device Sequence Number15142854
Product Code BSB
UDI-Device Identifier07290016740073
UDI-Public07290016740073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Remedial Action Replace,Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQIF-01-12
Device Catalogue NumberQPORT1100U12
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown